# SDR ASAA2019072530209

- Difficulty date: July 25, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,477 hours, 13,886 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR HAS A LINE OF WEATHER AT THE TWO OCLOCK POSITION THAT EXTENDS OUT TO THE EDGE OF DISPLAY. GPWS OPERATES NORMALLY. GROUNDED - YES. WXR BITE TEST PASSED NO FAULT NOTED REF FIM 34-43 TASK 801, PERFORMED WXR SYSTEM TEST PASSED AND WXR WORKING NORMAL REF AMM 34-43-00-730-802-001.
